# SDR SWAA2017120418200

- Difficulty date: November 29, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N779SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27884
- Aircraft time: 61,233 hours, 35,731 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114A50304
- Part serial: 000631
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 6 SLAT LOWER SKIN CRACKED.  REPAIRED SKIN IAW EA.
